Journal Article

Tuberculosis Due to <i>Mycobacterium bovis</i> after Alemtuzumab Administration

S. Abad, E. Gyan, L. Moachon, D. Bouscary, D. Sicard, F. Dreyfus and P. Blanche

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 2, pages e27-e28
Published in print July 2003 | ISSN: 1058-4838
Published online July 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/375690
Tuberculosis Due to Mycobacterium bovis after Alemtuzumab Administration

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe a patient with relapsing B chronic lymphocytic leukemia who developed systemic bacille Calmette-Guérin infection (BCGitis) after administration of alemtuzumab (Campath-1H).

Journal Article.  713 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.